# SDR TSAA9953047

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN FORWARD CARGO PIT CRACKED A BS 500 STR 26L.  REPLACED SPLICED CRACKED SECTION OF CARGO FLOORBEAM PER SRM 53-10-2.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
